# SDR SWAA2020102621227

- Difficulty date: October 5, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BS 344-360 BL 0 WL 208.  REMOVED AND REPLACED FLOOR SUPPORT BS 344-360 BL 0 WL 208, IAW SRM 51-40-02-0G-0 & SRM 51-40-0G-0 & PER DWG 141A5400 REV:- 92421U 10-10-20.
